# SDR DALA2023062005021

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 95,059 hours, 25,042 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1R. CORRECTIVE ACTION: REMOVED DEBRIS AT 1R. OPS NML. (2824904)
